# SDR USAA951151

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Center Of Door
- Part time: 27,987 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH DENT CENTER OF CARGO DOOR, 3 INCHES FORWARD OF AFT EDGE.  FABRICATED REPAIR DOUBLER FROM2024-T3, .063 AND INSTALLED 6 INCH BY 7 INCH DOUBLER.  REPAIRED PER SRM 52-00-01 PAGE 203.  (M)
